# SDR UIEA2019101545717

- Difficulty date: October 14, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,450 hours, 24,740 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Shutoff Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENG HPSOV EICAS MESSAGE DISPLAYED AND ASSOCIATED STATUS MESSAGE. ACCOMPLISHED QRH CHECKLIST.  PERFORMED AIR SUPPLY CONTROL SYSTEM BITE IAW AMM 36-23-00, STATUS CLEARED. COMPLIED WITH HPSOV TEST IAW AMM 36-11-07,  NO DEFECTS FOUND AT THIS TIME.
